# SDR DALA13068353119

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 36,156 hours, 18,707 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4 + 6 EMERGENCY IN-SEAT LIGHTS ARE INOPERATIVE.   REPLACED DAMAGED HARNESS IN ROWS 4 AND 6.  OPS CHECKED GOOD IAW AMM 33-51.
